# SDR AALA202201288310

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 54,317 hours, 35,573 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 56,924 hours, 28,915 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Check Valve
- Part number: 2293B020000
- Part serial: 01840
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Part time: 56,968 hours, 28,598 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER ONE ENGINE COMPRESSOR STALL, CLIMBING THROUGH FL340, WE FELT THE ENGINE STALL THREE TIMES. PUT THROTTLE TO IDLE AND THERE WERE NO MORE STALLS. ENGINE WAS NORMAL THROUGH LANDING. REMOVED AND REPLACED T25 TEMPERATURE SENSOR (AALA202201279301), INLET PRESSURE CHECK VALVE, AND T12 TEMPERATURE SENSOR (AALA202201283494).
